Well, let's see where to begin. I am 20 years old female, and for the past 4 years I have been plagued with nausea, vomiting, and severe stomach pain. I had many trips to the ER the past few years, and each time, the doctors stated that it was either gastritis or stress stomach (my fave "diagnonsense"), or stomach viruses. There were many x-rays and ultrasounds looking for gallstones, but nothing came up.
This past September, I started at midnight throwing up (and after a little while dry heaving) violently and I had severe pain. I had a friend drive me to the ER (yet again) for phenergan shot and an IV bag. My minister picked me up from the hospital and drove me home. The next day, I was feeling somewhat better, and I ended up driving the 45 miles to go to my parent's house, because I was still feeling rotten. But I got to the point that 3 days later I still couldn't hold anything (not even water) down. I went to my GP, and I ended up getting admitted to the hospital for fluids and medicine.
The next day, I went through many tests, scans, and blood tests. One of them was a HIDA scan, to check gallbladder function. Well, lo and behold, my gallbladder was not function properly. For 4 years, I've been to 4 different GI's and none of them bothered to check for this. All of them said gastritis was the reason why I was so sick, not gallbladder disease. The next month, my gallbladder was successfully removed, and I have not had nearly as many symptoms as then. The only thing is I have to watch my fat intake or I'll get nausious. The surgeon who took it out said that my gallbladder was severly inflamed and that it should have been taken out 4 YEARS AGO!!!
I am now currently going through another health issue. I think that my migraines are being caused by a 9mm by 13mm pineal cyst. But that's another post, and it has not been resolved at this time.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?